Fontana, G orcid.org/0000-0002-8055-5326 and Sawyer, M orcid.org/0000-0002-4565-5276 (2017) A rejoinder to "a response to critiques of ‘full reserve banking'". Cambridge Journal of Economics, 41 (6). pp. 1741-1748. ISSN 0309-166X
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author 2017. Published by Oxford University Press on behalf of the Cambridge Political Economy Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Cambridge Journal of Economics following peer review. The version of record: Giuseppe Fontana, Malcolm Sawyer; A rejoinder to “A response to critiques of ‘full reserve banking’”, Cambridge Journal of Economics, Volume 41, Issue 6, 7 November 2017, Pages 1741–1748, is available online at: https://doi.org/10.1093/cje/bex058. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Aug 2017 09:22 |
Last Modified: | 26 Aug 2019 00:40 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/cje/bex058 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:119729 |